Four loop wave function renormalization in the non-abelian Thirring model



Ali, DB and Gracey, JA ORCID: 0000-0002-9101-2853
(2001) Four loop wave function renormalization in the non-abelian Thirring model. NUCLEAR PHYSICS B, 605 (1-3). 337 - 364.

[img] PDF
0104207v1.pdf - Unspecified

Download (302kB)
[img] Postscript (Requires a viewer, such as GSview)
0104207v1.ps.ps - Unspecified

Download (390kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 09:15
Last Modified: 31 Mar 2021 13:10
DOI: 10.1016/S0550-3213(01)00214-0
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/583